| Model Number |
ACL REPAIR TIGHTROPE, WITH INTERNALBRACE |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an ask knee surgery the tightrope ripped off while tightening.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that only the white suture was returned frayed and broken.Functional testing was not performed due to the damage to the device.Per the surgical technique, the sutures should be tensioned perpendicular to the button face.The sutures will break when pulled against the edge of the hole in the button (not perpendicular).Eco-37907 was implemented to improve the design of the button to reduce these failures due to misuse.The most likely cause for the reported failure can be attributed to user error of the device due to improper tensioning of the sutures.